Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 11, NWS Atlanta, GA

March 9, 20245 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Mar 9, 2024, 4:53 AM EST for 5 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2024, 4:53 AM EST (09:53 UTC)
Expired
Mar 9, 2024, 10:54 AM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Dodge County, GA, Laurens County, GA, Pulaski County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2024-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2024-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

026 
WGUS52 KFFC 090953
FFWFFC
GAC091-175-235-271-309-091600-
/O.NEW.KFFC.FF.W.0011.240309T0953Z-240309T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
453 AM EST Sat Mar 9 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Dodge County in central Georgia...
  Southeastern Laurens County in central Georgia...
  East Central Pulaski County in central Georgia...
  Telfair County in central Georgia...
  Wheeler County in central Georgia...

* Until 1100 AM EST Saturday.

* At 453 AM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McRae, Eastman, Alamo, Helena, Lumber City, Glenwood, Milan, 
  Rhine, Scotland, Chauncey, Jacksonville, Union, Towns, Achord, Jay 
  Bird Springs, Little Ocmulgee State Park, Workmore, Godwinsville, 
  Cedar Grove and Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3230 8331 3234 8274 3231 8273 3229 8267
      3193 8262 3192 8268 3191 8268 3186 8276
      3185 8279 3184 8279 3178 8287 3179 8298
      3178 8301 3182 8311 3181 8313 3188 8318
      3188 8320 3230 8340 3227 8335

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
001 
WGUS72 KFFC 091554
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1054 AM EST Sat Mar 9 2024

GAC091-175-235-271-309-091604-
/O.CAN.KFFC.FF.W.0011.000000T0000Z-240309T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dodge GA-Laurens GA-Pulaski GA-Telfair GA-Wheeler GA-
1054 AM EST Sat Mar 9 2024

...FLASH FLOOD WARNING IS CANCELLED FOR DODGE, SOUTHEASTERN LAURENS, 
EAST CENTRAL PULASKI, TELFAIR AND WHEELER COUNTIES...

The heavy rain that led to flash flooding has ended. Continue to 
heed warnings from local officials and the National Weather Service 
regarding the ongoing flooding of rivers, streams and creeks.

A Flood Watch remains in effect until 500 PM EST Saturday for 
portions of central, east central, and west central Georgia.

&&

LAT...LON 3230 8331 3234 8274 3231 8273 3229 8267
      3193 8262 3192 8268 3191 8268 3186 8276
      3185 8279 3184 8279 3178 8287 3179 8298
      3178 8301 3182 8311 3181 8313 3188 8318
      3188 8320 3230 8340 3227 8335

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 4:16 AM EST, 37 minutes earlier.

Area forecast discussion, Mar 9, 4:16 AM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
416 AM EST Sat Mar 9 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Sunday)
Issued at 414 AM EST Sat Mar 9 2024

Key Messages:

  - Flash Flood Watch remains in effect along a line from Carrol to
    White County and most counties south. Heaviest rain will be in
    central GA, but have maintained flood watch through metro and
    a little eastward given rainfall has yet to end.

  - Slight Risk (2 out of 5) is in effect for east central Georgia.
    Primary risk is a few damaging wind gusts and an isolated tornado
    or two.

Forecast:

Moderate to heavy rainfall with a few embedded Tstorms is ongoing in
areas south of the I-85 corridor, with some of the heaviest rainfall
in central GA just south of line from Columbus to Macon. MRMS
estimates have widespread 1-1.5" rainfall across much of the CWA
except for the far eastern counties with parts of western Georgia
receiving 3+". This has lead to some river flooding, though
thankfully mostly nuisance flooding has been reported in most
areas thus far, with the exception of some areas in central GA
where a flash flood warning is in effect. An additional 0.5" to 1"
with isolated higher amounts will be possible in portions of
central Georgia, and other areas to the north could receive
another quick burst of rainfall to the tune of 0.25" as some
convective elements continue to form. The Flash Flood Watch was
trimmed from NW GA where most all rainfall has come to an end, but
continues otherwise. Watch was continued for metro and areas to
the NE out of abundance of caution given some rainfall still
occurring, but expect that this may be trimmed further before the
current expiration time.

Rain will continue to move to the east, if slowly, through the early
morning hours. The warm front remains just to the south of the CWA
and hasn't progressed northward much thanks to heavy rainfall
reinforcing the cold pool and in situ CAD in place across much of
the CWA. However, thanks to shortwave/TPV that is diving from the
midwest and phasing with the larger trough, jet streak over the CWA
is strengthening, divergence aloft is increasing, and we are seeing
a surface mass response as a secondary low starts to deepen across
MS/AL. This may be enough to push the warm front ever so slowly
north, which will open up portions of central Georgia to surface
based convection this morning into the afternoon. The current
environment is certainly capable of producing QLCS type tornadoes,
with one already observed this morning near KEOX in Dale and Henry
counties in AL. MLCAPE values are hovering near 200 J/kg around the
warm front, with a tongue of better instability creeping in from the
SW. Effective 0-1 SRH values are 300-400 m2/s2, so any updraft that
can get organized will be enhanced by strong rotation. IF the warm
front is able to creep into the CWA, these threats will be in play,
hence the slight risk for today.

Otherwise, the heaviest rain will clear west to east through the
morning. Some showers will remain possible in portions of northern
GA and the mountains as a front begins to move through the area, but
these should remain light. Temperatures tonight will dip into the
30s across north GA as a cooler, drier airmass moves in. Don't
believe it will get cold enough to warrant frost advisory in areas
where the growing season has begun at this time, but will definitely
need to take another look with the afternoon forecast package. Winds
will pick up this afternoon into tonight, but should remain below
advisory criteria.

Tomorrow morning, cloud cover should begin to clear and we may
finally get a chance to start drying out. Cooler airmass settles in
bringing highs down into the 50s and 60s. Have lowered Tds a bit
compared to NBM guidance, but given how much rain we've had, fire
weather shouldn't be a concern.

Lusk

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 414 AM EST Sat Mar 9 2024

At a glance:

- A brief period of cooler temps is possible late this weekend and
into the start of next week; but temps rebound quickly!

- Dry air will return to the area and stick around well into next
week.

-Another system takes aim at the SE by next Friday.

Cool dry air will push in after our weekend storm system.
Temperatures are expected to fall into the mid 30s across central GA
and low 30s across North GA. A few spots could even see some
subfreezing temps on Monday morning, specifically the higher
elevations and northern valleys of North GA. Given the low temps,
areas of patchy frost are possible on Monday morning. An advisory
may be needed as the threat for frost moves into the short term
forecast. Temps gradually start to warm on Tuesday and Wednesday but
conditions will remain dry and depending on how quickly fuels can
dry out we may have some fire weather concerns. Elevated winds
across North GA through Monday may mean efficient drying.

By Thursday a surge of warm air will push into the area driving
temps and dewpoints up out ahead of the next storm system. Highs
will reach well into the 70s across the area, with a few portions of
East Central GA reaching the low 80s! It's to early to tell the
magnitude of the next system or the local impacts it may bring, but
it is spring in the south and as a result thunderstorms are
defiantly possible.

SM/Vaughn

&&

.AVIATION...
(06Z TAFS)
Issued at 104 AM EST Sat Mar 9 2024

Periods of IFR and MVFR to start the TAF period. IFR cigs expected
to dominate through the overnight and early morning hours.
Expecting period of LIFR cigs during the morning hours before
transition back to IFR by 16-18Z then MVFR by 18-20Z. Vsbys will
likely remain MVFR, though some IFR periods are possible in
heavier rainfall during morning hours. Rain has already become
more SHRA in nature, but can't rule out a brief rumble of thunder
or two this morning. Rain should come to an end by 14Z, but could
end earlier if dry air moves in a bit faster. Winds will begin
from ESE, 10-15 kts, and shift to SW by 14Z.

//ATL Confidence...06Z Update...
Medium cig timing, high all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  41  59  34 /  50   0   0   0
Atlanta         67  41  56  37 /  30   0   0   0
Blairsville     62  33  49  30 /  50  10   0   0
Cartersville    67  37  56  33 /  30   0   0   0
Columbus        73  45  62  38 /  40   0   0   0
Gainesville     66  40  56  35 /  40   0   0   0
Macon           75  45  62  38 /  70   0   0   0
Rome            67  37  57  32 /  30   0   0   0
Peachtree City  69  40  57  35 /  20   0   0   0
Vidalia         77  49  65  40 /  90  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for GAZ014>016-021>025-027-
031>039-042>062-066>076-078>085-089>097-102>109.

&&

SHORT TERM...Lusk
LONG TERM....SM
AVIATION...Lusk

In the hours before

Special weather statement, Mar 9, 12:40 AM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1240 AM EST Sat Mar 9 2024

GAZ079>081-089>094-102-103-090630-
Macon GA-Schley GA-Peach GA-Chattahoochee GA-Stewart GA-Taylor GA-
Marion GA-Crawford GA-Webster GA-Talbot GA-Muscogee GA-
1240 AM EST Sat Mar 9 2024

...Heavy showers will continue to impact portions of Macon, Marion,
Muscogee, Chattahoochee, northeastern Stewart, northwestern Webster,
Peach, southern Crawford, Schley, southern Talbot and Taylor
Counties through 130 AM EST...

Showers will continue to dump heavy rainfall across the area.
Rainfall amounts of 1 to 2 inches have already fallen, and
additional rainfall amounts of 2 to 3 inches inches are possible
through the early morning hours.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Columbus, Fort Valley, Buena Vista, Butler, Ellaville, Oglethorpe,
Cusseta, Byron, Montezuma, Marshallville, Reynolds, Ideal,
Andersonville, Junction City, Geneva, Fort Moore, North Fort Moore,
Upatoi, Bibb City, and Putnam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3223 8414 3223 8418 3219 8418 3221 8498
      3222 8497 3222 8493 3225 8492 3226 8489
      3230 8494 3233 8501 3238 8497 3241 8498
      3242 8496 3246 8500 3251 8499 3269 8419
      3268 8371 3234 8396 3219 8412 3219 8414
TIME...MOT...LOC 0538Z 262DEG 30KT 3227 8501 3250 8479 3253 8434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 9, 1:32 AM EST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
132 AM EST Sat Mar 9 2024

GAZ080-081-090>093-102>104-090715-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Sumter GA-
Marion GA-Crawford GA-Webster GA-
132 AM EST Sat Mar 9 2024

...Heavy showers will continue to impact portions of western Macon,
Marion, Chattahoochee, Stewart, central Webster, southwestern
Crawford, Schley, northwestern Sumter and Taylor Counties through
215 AM EST...

Showers will continue to dump heavy rainfall across the area.
Rainfall amounts of 2 to 3 inches have already fallen, and
additional rainfall amounts of up to 1 to 2 inches are possible
through the early morning hours.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Lumpkin, Buena Vista, Butler, Ellaville, Roberta, Cusseta, Preston,
Richland, Reynolds, Ideal, Putnam, Brantley, Seminole, La Crosse,
Oakland, Sanford, Howard, Eelbeck/West Fort Moore, Bumphead, and
Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3195 8496 3198 8497 3228 8489 3251 8470
      3253 8463 3252 8458 3256 8449 3256 8441
      3261 8441 3276 8398 3255 8399 3217 8419
      3194 8493
TIME...MOT...LOC 0631Z 240DEG 38KT 3248 8448 3198 8487

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 9, 2:09 AM EST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 AM EST Sat Mar 9 2024

GAZ102>106-090800-
Stewart GA-Crisp GA-Dooly GA-Sumter GA-Webster GA-
209 AM EST Sat Mar 9 2024

...Heavy showers will impact portions of Dooly, southeastern
Stewart, southern Webster, Sumter and northwestern Crisp Counties
through 300 AM EST...

Showers will continue to dump heavy rainfall across the area.
Rainfall amounts of around 2 inches have already fallen, and
additional rainfall amounts of 1 to 2 inches are possible through
the early morning hours.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Americus, Cordele, Vienna, Preston, Plains, Byromville, Leslie,
Lilly, De Soto, Weston, Desoto, Cobb, Sumter, Lamar, Richwood,
Croxton Crossroads, New Era, Huntington, Pennington, and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3189 8436 3197 8444 3192 8446 3193 8490
      3216 8423 3216 8418 3217 8418 3219 8408
      3217 8403 3220 8402 3222 8387 3213 8361
      3203 8363 3191 8407 3192 8434 3189 8434
TIME...MOT...LOC 0708Z 258DEG 39KT 3183 8467 3210 8401

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 9, 3:32 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 AM EST Sat Mar 9 2024

GAZ095-096-105>109-090900-
Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-Dodge GA-
Pulaski GA-
332 AM EST Sat Mar 9 2024

...Strong thunderstorms will impact portions of northwestern Dodge,
Pulaski, Wilcox, Bleckley, southeastern Dooly, southeastern Houston
and northeastern Crisp Counties through 400 AM EST...

At 331 AM EST, a line of strong thunderstorms was along a line
extending from near Ocmulgee Public Fishing Area to near Tippettville
to Cordele, and moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cordele, Cochran, Hawkinsville, Rochelle, Pineview, Pitts, Dubois,
Browndale, Empire, Mobley Crossing, Mock Springs, Roddy, Baileys
Park, Seville, Ocmulgee Banks, Finleyson, Royal, Ocmulgee Public
Fishing Area, Pleasant View, and Paulk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3191 8385 3214 8366 3245 8355 3246 8350
      3246 8349 3248 8345 3254 8321 3215 8325
      3185 8349
TIME...MOT...LOC 0831Z 265DEG 22KT 3241 8352 3214 8358 3195 8376

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 9, 4:01 AM EST, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 AM EST Sat Mar 9 2024

GAZ096-097-106>109-090930-
Crisp GA-Wilcox GA-Bleckley GA-Laurens GA-Dodge GA-Pulaski GA-
401 AM EST Sat Mar 9 2024

...Strong thunderstorms will impact portions of west central Laurens,
northwestern Dodge, eastern Pulaski, Wilcox, central Bleckley and
east central Crisp Counties through 430 AM EST...

At 401 AM EST, a line of strong thunderstorms was along a line
extending from near Cochran to near Cedar Creek to near East Crisp,
and moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Eastman, Abbeville, Chester, Rochelle, Dudley, Pineview,
Pitts, Union, Dubois, Empire, Mobley Crossing, Roddy, Baileys Park,
Rowland, Seville, Ocmulgee Banks, Royal, Goldsboro, and Gresston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3189 8371 3213 8349 3245 8338 3256 8303
      3216 8316 3191 8337
TIME...MOT...LOC 0901Z 249DEG 19KT 3242 8334 3211 8344 3192 8366

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 9, 4:32 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 AM EST Sat Mar 9 2024

GAZ097-107>110-091000-
Telfair GA-Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
432 AM EST Sat Mar 9 2024

...Strong thunderstorms will impact portions of southwestern Laurens,
Dodge, southeastern Pulaski, northwestern Telfair and southeastern
Wilcox Counties through 500 AM EST...

At 431 AM EST, a line of strong thunderstorms was along a line
extending from Plainfield to near Abbeville to near Rebecca, and
moving east at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eastman, Abbeville, Rochelle, Milan, Cadwell, Rhine, Chauncey, Union,
Gresston, Plainfield, Cedar Grove, Antioch Church, Jay Bird Springs,
Temperance, Browning, Five Points, Achord, Double Run, Owensboro, and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3185 8318 3184 8323 3185 8361 3205 8338
      3235 8325 3235 8282 3213 8294 3213 8293
      3200 8299 3183 8315
TIME...MOT...LOC 0931Z 270DEG 32KT 3229 8314 3201 8327 3182 8354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 10:32 PM ESTSpecial Weather StatementFFCHarris, Meriwether, Troup118 min
Mar 8, 11:55 PM ESTSpecial Weather StatementFFCChattahoochee, Muscogee50 min
Mar 9, 12:40 AM ESTSpecial Weather StatementFFCChattahoochee, Macon, Marion, Muscogee, Peach, Schley and 1 more50 min
Mar 9, 1:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Taylor43 min
Mar 9, 2:09 AM ESTSpecial Weather StatementFFCDooly, Sumter, Webster51 min
Mar 9, 3:17 AM ESTRiver Flood WarningFFCForsyth9 hr
Mar 9, 3:18 AM ESTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster6 hr
Mar 9, 3:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Pulaski, Wilcox28 min
Mar 9, 3:50 AM ESTRiver Flood WarningFFCCoweta6 hr
Mar 9, 4:01 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Wilcox29 min
Mar 9, 4:19 AM ESTFlash Flood WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox5 hr
Mar 9, 4:32 AM ESTSpecial Weather StatementFFCDodge, Wilcox28 min
Mar 9, 4:43 AM ESTRiver Flood WarningFFCTroup25 hr
Mar 9, 5:30 AM ESTFlash Flood Warning Considerable damage threatFFCCrisp, Dooly, Wilcox6 hr
Mar 9, 5:40 AM ESTSpecial Weather StatementFFCMontgomery35 min
Mar 9, 6:00 AM ESTRiver Flood WarningFFCMeriwether, Pike28 hr
Mar 9, 7:34 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding22 hr
Mar 9, 7:40 AM ESTSpecial Weather StatementFFCToombs35 min
Mar 9, 8:07 AM ESTSpecial Weather StatementFFCToombs23 min
Mar 9, 9:30 AM ESTRiver Flood WarningFFCDooly22 hr
Mar 9, 11:37 AM ESTRiver Flood WarningFFCCoweta, Fayette6 hr
Mar 9, 12:02 PM ESTRiver Flood WarningFFCJones4 hr
Mar 9, 2:33 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard7 hr
Mar 9, 2:37 PM ESTRiver Flood WarningFFCBleckley, Pulaski6 days
Mar 9, 2:37 PM ESTRiver Flood WarningFFCDodge, Telfair, Wilcox10 days
Mar 9, 2:40 PM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson5 days
Mar 9, 2:42 PM ESTRiver Flood WarningFFCDooly, Macon, Sumter68 hr
Mar 9, 5:28 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding16 hr
Mar 9, 6:05 PM ESTRiver Flood WarningFFCHeard7 hr
Mar 9, 6:25 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee64 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.